# SDR DALA2021101306263

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 59,984 hours, 27,450 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1977363) DURING INSPECTION FOUND CRACK ON LH HOR STAB LWR SKIN SURFACE STATION 101.90. LH HOR STAB LWR SKIN SURFACE STA 101.90 WAS REPAIRED PER B737-800 SRM 55-10-01-2R REPAIR 11.
